# SDR AALA20160602018

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 49,939 hours, 20,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940121
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM AT FS 887 IS CORRODED, BETWEEN RBL 7 & LBL 8.  R & R THE FLOORBEM IAW AARD 51-00-05-1.
